Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a similarity invariant for compact operators

Author: Reese T. Posser
Journal: Trans. Amer. Math. Soc. 134 (1968), 171-181
MSC: Primary 47.45
MathSciNet review: 0227809
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes (to appear). MR 0220340 (36:3405)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. Part II: Spectral theory, Interscience, New York, 1963. MR 1009163 (90g:47001b)
  • [3] W. K. Hayman, Meromorphic functions, Clarendon, Oxford, 1964. MR 0164038 (29:1337)
  • [4] B. Ja. Levin, Distribution of zeros of entire functions, Transl. Math. Monographs, Vol. 5, Amer. Math. Soc., Providence, R. I., 1964. MR 0156975 (28:217)
  • [5] G. G. Lorentz, Metric entropy, widths, and superpositions of functions, Amer. Math. Monthly 69 (1962), 469-485. MR 0141926 (25:5323)
  • [6] R. T. Prosser and W. L. Root, The $ \varepsilon $-entropy and $ \varepsilon $-capacity of certain time-invariant channels, J. Math. Anal. Appl. 21 (1968), 233-241. MR 0219349 (36:2432)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.45

Retrieve articles in all journals with MSC: 47.45

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society